# SDR REX2008F00043

- Difficulty date: August 13, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED CARGO SMOKE MESSAGE AT GATE, DETERMINED AFTER INSPECTION TO BE A FALSE WARNING.  POWER RESET TO DATA CONCENTRATOR UNIT (DCU) AND PERFORMED OPERATIONAL CHECK OF CARGO DETECTION SYSTEM IAW BOMBARDIER AMM.  NO DEFECTS FOUND.  (S)
